# SDR DJFA2006186

- Difficulty date: January 10, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N114CX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 2,958 hours, 1,685 cycles
- Engine: Allsn AE3007C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE FLIGHT FOR 15 MINUTES AT FL 430, THE BAGGAGE DOOR SEAL LIGHT ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.   CABIN ALTITUDE WAS BEING MAINTAINED FOR APPROX 15 MINUTES, AND THEN THE CABIN ALTITUDE BEGAN TO RISE RAPIDLY.   AN EMERGENCY DESCENT WAS INITIATED AND AN EMERGENCY WAS DECLARED.  THE CABIN ALTITUDE WARNING LIGHT ILLUMINATED WITH A MAXIMUM CABIN ALTITUDE OF 10,000 FT.  WHEN THE PRESSURIZATION ISOLATION VALVE SWITCH WAS CLOSED THE LIGHT EXTINGUISHED.  THE AIRCRAFT WAS DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ISSUED MEL 21-16 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
